advertisement
Question
Posted by: Thando | 2011/02/22

Swelling on left leg

I was diagnosed with TB 10 years ago, and whilst in hospital I developed swelling on my left leg. The swelling generally gets worse after exercise, when its hot or toward the end of a long day. I saw an ad for Antistax on TV, can I use this to manage the swelling on my leg?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Thando
The swelling of the leg could be due to damage you sustained to the glands in the groin (maybe due to the TB)I don't think the Antistax will make much of a difference. Let your doctor have a look as you may need to use a blood thinner or a compression stocking on the leg to help the blood and lymph circulation
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/22

Hallo Thando
The swelling of the leg could be due to damage you sustained to the glands in the groin (maybe due to the TB)I don't think the Antistax will make much of a difference. Let your doctor have a look as you may need to use a blood thinner or a compression stocking on the leg to help the blood and lymph circulation
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement